MathSciNet Relay Station
MathSciNet bibliographic data
MR2783928 20F65 (51F99)
Naor, Assaf; Peres, Yuval $L_p$ compression, traveling salesmen, and stable walks. Duke Math. J. 157 (2011), no. 1, 53–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement